# SDR AALA202404057469

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Part number: 148A8635U6
- Condition: Corroded
- Location: Bs 1089 Rbl 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU ENCLOSURE SUPPORT AT BS 1089, RBL 21. REPLACED SUPPORT PER AARD 51-00-05.
